# SDR DALA1110469857

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STA 360 BETWEEN L27R AND L28R TIE DOWN TRACK FITTING HAS CORROSION.  REMOVED AND REPLACED TIE  DOWN CLIP HAD 100% MATERIAL LOSS IAW DC 9 SRM 53-01 FIG 1.  INSTALLED IAW DC9 SRM 51-30-5.
